# SDR SWAA2022030403814

- Difficulty date: March 24, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11513
- Condition: Out Of Tolerance
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL CANNING AT THE L/H 663 VAPOR BARRIER LBL 32 WL 155 / L/H 662 VAPOR BARRIER FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 REC'D NEW VAPOR BARRIER FRO OSS P/N 111A1151-3-ATSH7AB-101-201 TO BE INSTALLED ON WORK CARD N187950
